Pseudo-strongly-minimal structures and theories Научная публикация
Журнал |
Lobachevskii Journal of Mathematics
ISSN: 1995-0802 , E-ISSN: 1818-9962 |
||||||||
---|---|---|---|---|---|---|---|---|---|
Вых. Данные | Год: 2024, Том: 45, Номер: 12, Страницы: 6515–6525 Страниц : 11 DOI: 10.1134/S199508022460626X | ||||||||
Ключевые слова | strongly minimal theory, pseudo-strongly-minimal theory, pseudostrongly-minimal order, pseudo-strongly-minimal group | ||||||||
Авторы |
|
||||||||
Организации |
|
Информация о финансировании (1)
1 | Институт математики им. С.Л. Соболева СО РАН | FWNF-2022-0012 |
Реферат:
We describe some possibilities of approximations by strongly minimal structures and theories. The obtained objects of approximations are called pseudo-strongly-minimal. Possibilities for expansions and restrictions of theories with respect to the strong minimality and pseudo-strongminimality are described. We describeproperties and possibilitiesfor pseudo-strongly-minimal partial orderings, in particular, pseudo-strongly-minimal theories of partial orderings, whose connected components form chains. Theories of pseudo-strongly-minimal groups are described, too.
Библиографическая ссылка:
Kulpeshov B.S.
, Pavlyuk I.I.
, Sudoplatov S.V.
Pseudo-strongly-minimal structures and theories
Lobachevskii Journal of Mathematics. 2024. V.45. N12. P.6515–6525. DOI: 10.1134/S199508022460626X РИНЦ OpenAlex
Pseudo-strongly-minimal structures and theories
Lobachevskii Journal of Mathematics. 2024. V.45. N12. P.6515–6525. DOI: 10.1134/S199508022460626X РИНЦ OpenAlex
Даты:
Поступила в редакцию: | 21 сент. 2024 г. |
Принята к публикации: | 15 окт. 2024 г. |
Опубликована в печати: | 26 мар. 2025 г. |
Опубликована online: | 26 мар. 2025 г. |
Идентификаторы БД:
РИНЦ: | 80504951 |
OpenAlex: | W4408855199 |
Цитирование в БД:
Пока нет цитирований